# SDR AALA20071410

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - LEFT NUMBER ONE DOOR SLIDE HOOK AND LOOP STRIP INOPERATIVE.  REPLACED LEFT NR 1 DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
